# SDR SWIA201439421

- Difficulty date: September 29, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 15,456 hours, 8,628 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE CAUSED BURN DAMAGE TO THE RT HORIZONTAL STABILIZER TIP AFT FAIRING.  REPAIRED IAW REO.
